Announcement

Collapse
No announcement yet.

RE:::::PAMELOR

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Susan Butler
    replied
    Thanks Pam,
    The dr., weaned me off of Effexor, but with the Pamelor I wake up with splitting headaches.
    Anyone else??
    Thanks
    Susan

    Leave a comment:


  • Pam Peterson
    replied
    I have taken 20 mg. of Pamelor a day for three months now and it has considerably lessened my pain. The only side effect is that I feel a little tired during the day. I don't think it has done anything for me mentally as I am always a little depressed.

    Leave a comment:


  • Susan Butler
    replied
    He is giving it to me for depression!!! I didn't know it was for pain. I don't unerstand why he would give me something for pain when I already take something for that its my depression I need help on.
    Thank you so much for answering.
    The Pamelor is 25mg. I take at bedtime.
    Thanks again
    Susan

    Leave a comment:


  • dminton
    replied
    I think that Pamelor is nortriptyline and Elavil is amitriptyline. They are both tricyclic antidepressants, and used in a small dose can help with pain of many types and with other bladder issues like frequency. They do not act as antidepressants at these low doses. Is your doctor giving this to you for your bladder or for depression? Hope it helps you!

    Leave a comment:


  • Susan Butler
    replied
    Does anyone know if pamelor is like Elavil????
    Thank you
    Susan

    Leave a comment:


  • Susan2
    started a topic RE:::::PAMELOR

    RE:::::PAMELOR

    Could someone please help me?? Have you ever taken Pamelor with good or bad sucess??
    I was taken off Effexor b/c of weight gain and was
    put on Pamelor. The dr., seems to think this will be better for me. The effexor had to many side effects on me. If you can take it, don't let this discourage you, we all are different.
    Could you please help me???
    Thanks and hugs
    Susan
Working...
X